Open Access
Translator Disclaimer
2016 Singular fibers of stable maps of $3$–manifolds with boundary into surfaces and their applications
Osamu Saeki, Takahiro Yamamoto
Algebr. Geom. Topol. 16(3): 1379-1402 (2016). DOI: 10.2140/agt.2016.16.1379

Abstract

We first classify singular fibers of proper C stable maps of 3–dimensional manifolds with boundary into surfaces. Then we compute the cohomology groups of the associated universal complex of singular fibers, and obtain certain cobordism invariants for Morse functions on compact surfaces with boundary.

Citation

Download Citation

Osamu Saeki. Takahiro Yamamoto. "Singular fibers of stable maps of $3$–manifolds with boundary into surfaces and their applications." Algebr. Geom. Topol. 16 (3) 1379 - 1402, 2016. https://doi.org/10.2140/agt.2016.16.1379

Information

Received: 26 May 2014; Revised: 18 June 2015; Accepted: 21 September 2015; Published: 2016
First available in Project Euclid: 28 November 2017

zbMATH: 1360.57034
MathSciNet: MR3523043
Digital Object Identifier: 10.2140/agt.2016.16.1379

Subjects:
Primary: 57R45
Secondary: 57R35, 57R90, 58K15, 58K65

Rights: Copyright © 2016 Mathematical Sciences Publishers

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.16 • No. 3 • 2016
MSP
Back to Top